# SDR DALA2017112408281

- Difficulty date: November 23, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 62,072 hours, 8,124 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT 10JH EMERGENCY LIGHT INOPERATIVE.  FOUND CONNECTOR LOOSE BELOW SEAT PAN, RECONNECTED THE CONNECTOR.
